Ask a doctor

Can Lumps Appear on Sides of Cheekbones 6 Months After Radiesse?

Since a few days i have little lumps on both sides of my cheekbones,where the radiesse was injected, they are the size of mosquito stings but aren't, there is no "sting" visible and no itching or any other feeling, only visible. Can it be a side effect of the radiesse after 6 months?

Doctor Answers (1)

Lumps on cheek bones 6 months after Radiesse

+1

Radiesse is a rather  inert inorganic chemical (Calcium Hydroxyapatite).

It is most likely that you still havea lot of the Radiesse still in your tissues, but extremely unlikely that it would cause the spots that you mentioned.

If the spots persist more than a few weeks,  I recommend that you see a Board Certified Dermatologist who will take a small  punch  biopsy to clarify the matter.

Chicago Dermatologist
4.5 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...